# SDR 08FDEA03856

- Difficulty date: September 12, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 31,122 hours, 15,856 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF CABIN PRESS 1 AND 2 FAILED.  MANUAL PRESSURE WORKED OK.   TROUBLESHOT REF TSM 21-31-00. PERFORMED OPERATIONAL TEST OF PRESSURIZATION CONTROL SYSTEM REF MM 21-31-00-5. OPS CHECK NORMAL. NO DEFECTS NOTED.
